# SDR CA041223006

- Difficulty date: December 21, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932110
- Part serial: 00297H9489
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) RT WINDSHIELD CRACKED DURING CRUISE AT FL330. A/C DIVERTED WHERE THE WINDSHIELD WAS REPLACED.
